Sur la normalité analytique des variétés normales. (French) Zbl 0044.26601

Full Text: DOI Numdam EuDML


[1] C. CHEVALLEY, “on the theory of local rings”, Ann. of Math., vol. 44 (1943), pp. 690-708. · Zbl 0060.06908
[2] C. CHEVALLEY, “intersections of algebraic and algebroid varieties”, Trans. Amer. Math. Soc., vol. 57 (1945), pp. 1-85. · Zbl 0063.00841
[3] C. CHEVALLEY, “on the notion of the ring of quotients of a prime ideal”, Bull. Amer. Math. Soc., vol. 50 (1944). · Zbl 0060.06907
[4] P. SAMUEL, “sur LES variétés algébroïdes”, Ann. Institut Fourier, vol. 2 (1950), pp. 147-160. · Zbl 0044.26502
[5] O. ZARISKI, “analytical irreducibility of normal varieties”, Ann. of Math., vol. 49 (1948), pp. 352-361. · Zbl 0037.22701
[6] VAN DER WAERDEN, “moderne algebra”, Springer (Berlin), 1940. · Zbl 0022.29801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.